Division et composition dans l'anneau des séries de Dirichlet analytiques  [ Division and composition theorems in the ring of analytic Dirichlet series ]
Annales de l'Institut Fourier, Volume 53 (2003) no. 7, p. 2039-2060
We study the local ring of analytic Dirichlet series. First we prove Weierstrass division type theorems and we deduce from them arithmetical properties of this ring. In particular we obtain that it is a unique factorization domain. Then we are interested in composition problems. Let f(s) and ϕ(s) be analytic Dirichlet series. It is well-known that f(c 0 s+ϕ(s)), with c 0 * , is an analytic Dirichlet series too. We obtain a converse. Suppose that f(s) is a formal Dirichlet series and that f(c 0 s+ϕ(s)) is analytic, we prove that f(s) is itself analytic. We get similar results you studying the composition of power series by analytic Dirichlet series.
Ce travail est une étude analytique locale de l’anneau des séries de Dirichlet convergentes. Dans un premier temps, on établit des propriétés arithmétiques de cet anneau ; on prouve en particulier sa factorialité, que l’on déduit de théorèmes de division du type Weierstrass. Ensuite, on s’intéresse à des problèmes de composition. Soient f(s) et ϕ(s) des séries de Dirichlet convergentes. On sait que f(c 0 s+ϕ(s)), avec c 0 * , est encore une série de Dirichlet convergente. On étudie la réciproque : sous les hypothèses que f(s) est une série de Dirichlet formelle et que f(c 0 s+ϕ(s)) est analytique, on montre que f(s) est elle-même analytique. On donne aussi des résultats analogues dans le cas mixte, c’est-à- dire lorsque l’on compose une fonction holomorphe par une série de Dirichlet convergente.
DOI : https://doi.org/10.5802/aif.2000
Classification:  13F15,  30B50,  32B05
Keywords: Dirichlet series, local analytic geometry, arithmetic rings
@article{AIF_2003__53_7_2039_0,
     author = {Bayart, Fr\'ed\'eric and Mouze, Augustin},
     title = {Division et composition dans l'anneau des s\'eries de Dirichlet analytiques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {53},
     number = {7},
     year = {2003},
     pages = {2039-2060},
     doi = {10.5802/aif.2000},
     zbl = {1077.32002},
     mrnumber = {2044167},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2003__53_7_2039_0}
}
Bayart, Frédéric; Mouze, Augustin. Division et composition dans l'anneau des séries de Dirichlet analytiques. Annales de l'Institut Fourier, Volume 53 (2003) no. 7, pp. 2039-2060. doi : 10.5802/aif.2000. http://www.numdam.org/item/AIF_2003__53_7_2039_0/

[1] S. Abhyankar Local analytic geometry, Academic Press, New York-London (1964) | MR 175897 | Zbl 0205.50401

[2] F. Bayart Hardy spaces of Dirichlet series and their composition operators, Monat. Math, Tome 136 (2002), pp. 203-236 | Article | MR 1919645 | Zbl 01807904

[3] F. Bayart; A. Mouze Factorialité de l'anneau des séries de Dirichlet analytiques, C.R. Acad. Sci. Paris, Sér. I Math., Tome 336 (2003), pp. 213-218 | MR 1968261 | Zbl 01907763

[4] N. Bourbaki Algèbre commutative, Hermann Tome chap. 5 et 6 (1964) | MR 194450 | Zbl 0205.34302

[5] J. Briançon Weierstrass préparé à la Hironaka, Astérisque, Tome 7-8 (1973) | MR 361138 | Zbl 0297.32004

[6] E.D. Cashwell; C.J. Everett The ring of number-theoretic functions, Pacific J. Math, Tome 9 (1959), pp. 975-985 | MR 108510 | Zbl 0092.04602

[7] J. Chaumat; A.M. Chollet On composite formal power series, Trans. Amer. Math. Soc, Tome 353 (2001), pp. 1691-1703 | Article | MR 1806723 | Zbl 0965.13015

[8] P.M. Eakin; G.A. Harris When ϕ(f) convergent implies f is convergent, Math. Ann, Tome 229 (1977), pp. 201-210 | Article | MR 444651 | Zbl 0355.13010

[9] W.J. Ellison; M. Mendès-France Les nombres premiers, Hermann (1975) | MR 417077 | Zbl 0313.10001

[10] J. Gordon; H. Hedenmalm The Composition Operators on the space of Dirichlet Series with Square Summable Coefficients, Michigan Math. J, Tome 46 (1999), pp. 313-329 | Article | MR 1704209 | Zbl 0963.47021

[11] H. Grauert; R. Remmert Analytische Stellenalgebren, Springer Verlag, Berlin (1971) | MR 316742 | Zbl 0231.32001

[12] J.P. Kahane; H. Queffélec Ordre, convergence et sommabilité des produits de séries de Dirichlet, Ann. Inst. Fourier, Tome 47 (1997) no. 2, pp. 485-529 | Article | Numdam | MR 1450423 | Zbl 0977.11037

[13] E. Landau Über den Wertervorrat von ζ(s) in der Halbebene σ1, Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, Tome 36 (1933), pp. 81-91 | JFM 59.0332.04 | Zbl 0006.29303

[14] R. Moussu; J.C. Tougeron Fonctions composées analytiques et différentiables, C.R. Acad. Sci. Paris, Sér. I Math., Tome 282 (1976), pp. 1237-1240 | MR 409876 | Zbl 0334.32012

[15] A. Mouze Division dans l'anneau des séries formelles à croissance contrôlée. Applications, Studia Math, Tome 144 (2001), pp. 63-93 | Article | MR 1815067 | Zbl 0972.13016

[16] A. Mouze Sur la composition des séries formelles à croissance contrôlée, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 5, Tome Vol. I (2002), pp. 73-92 | Numdam | MR 1994802 | Zbl 02216748

[17] A. P#X142;Oski Remarque sur le lemme de Hensel, Bull. Acad. Polonaise Sci., Sér. Math., Tome 28 (1980), p. 115-116 | MR 620345 | Zbl 0483.13012

[18] J.-P. Ramis Factorialité des anneaux de séries formelles et de séries convergentes sur les espaces vectoriels normés, C.R. Acad. Sci. Paris, Sér. I Math., Tome 262 (1966), pp. 902-904 | MR 199217 | Zbl 0142.28501

[19] J.C. Tougeron Idéaux de fonctions différentiables, Springer Verlag, Berlin (1972) | MR 440598 | Zbl 0251.58001